DOI QR코드

DOI QR Code

ON THE LIMITING DIFFUSION OF SPECIAL DIPLOID MODEL IN POPULATION GENETICS

  • CHOI, WON
  • Published : 2005.05.01

Abstract

In this note, we characterize the limiting diffusion of a diploid model by defining the discrete generator for the resealed Markov chain. We conclude that this limiting diffusion model is with uncountable state space and mutation selection and special 'mutation or gene conversion rate'.

Keywords

diploid model;martingale problem;mutation or gene conversion rate;mutation selection;discrete generator for the resealed Markov chain;limiting diffusion

References

  1. J. H. Gillespie, Natural selection for within-generation variance in offspring num- ber, Genetics, 76 (1974), 601-606
  2. W. Choi and B. K. Lee, On the diffusion processes and their applications in population genetics, J. Appl. Math. Comput. 15 (2004), no. 1-2 https://doi.org/10.1007/BF02935744
  3. D. A. Dawson, Geostochastic calculus, Canad. J. Statist. 6 (1978), 143-168 https://doi.org/10.2307/3315044
  4. S. N. Ethier and T. G. Kurtz, The infinitely-many-alleles model with selection as a measure-valued diffusion, in stochastic methods in biology, proceedings, Nagoya, Japan, 1985
  5. J. Roughgarden, Theory of population genetics and evolutionary ecology : An Introduction, Macmillan Publishing Co., 1979
  6. W. Choi, The application of stochastic analysis to countable allelic diffusion model, Bull. Korean Math. Soc. 41 (2004), no. 2, 337-345 https://doi.org/10.4134/BKMS.2004.41.2.337

Cited by

  1. ON THE MARTINGALE PROPERTY OF LIMITING DIFFUSION IN SPECIAL DIPLOID MODEL vol.31, pp.1_2, 2013, https://doi.org/10.14317/jami.2013.241
  2. ON THE MARTINGALE EXTENSION OF LIMITING DIFFUSION IN POPULATION GENETICS vol.22, pp.1, 2014, https://doi.org/10.11568/kjm.2014.22.1.29